# SDR 03006

- Difficulty date: January 27, 2003
- Submitted: January 29, 2003
- Operation: Air carrier
- Aircraft: N713CK
- Make and model: Boeing 747-2B4B
- Aircraft serial: 21099
- Aircraft time: 56,501 hours, 15,528 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Warning Light
- Condition: Illuminated
- Location: Cockpit
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AFTER GEAR RETRACTION, WITH GEAR LEVER OFF, BOTH RT BODY DOOR OPEN LIGHTS ILLUMINATED IN PRIMARY AND ALTERNATE POSITIONS.
